# SDR UALA2011021700825

- Difficulty date: February 17, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 74,077 hours, 21,524 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990046U2
- Part serial: 134
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE LEFT DUCT PRES 26 RT 42 PSI. THEN BOTH AT 26. ACP TROUBLESHOOTING IAW SERVICE TIP.  REPLACED HIGH STAGE PILOT ON NR 2 ENG IAW MM.  ACCOMPLISHED PNEUMATIC HEALTH CHECK OF HPSOV AND HIGH PRESSURE CONTROLLER IAW MM.  SYS OPS CHECKED GOOD.
